Cavenagh, N. J., & Wanless, I. M. (2016). There are asymptotically the same number of Latin squares of each parity. Bulletin of the Australian Mathematical Society, 94(2), 187–194. https://doi.org/10.1017/S0004972716000174
Permanent Research Commons link: http://hdl.handle.net/10289/11296
A Latin square is reduced if its first row and column are in natural order. For Latin squares of a particular order n there are four possible different parities. We confirm a conjecture of Stones and Wanless by showing asymptotic equality between the numbers of reduced Latin squares of each possible parity as the order n → ∞.
Cambridge University Press
This is an author’s accepted version of an article published in the journal: Bulletin of the Australian Mathematical Society. © 2016 Australian Mathematical Publishing Association Inc.